# SDR CALA2013101792152

- Difficulty date: October 16, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,677 hours, 22,871 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Cam
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR NR 1R WILL NOT OPEN FROM THE OUTSIDE & BUTTERFLY HANDLES WILL NOT STOW.  REMOVED DOOR HANDLES, FOUND OUTER SHAFT BINDING ON BEARING, TORQUED NUT, REASSEMBLED TO MM 52-11-13 STEP L PG 208, FAILED INSPECTION.  REMOVED AGAIN FOUND PEDESTAL CRACKED & SPACER & SEAL ITEM 355, 360, 345, 430 MISSING.  IAW IPC 52-11-13-001C REPLACED PEDESTAL, BASKET CAM ASSEMBLY & MISSING ITEMS.  REINSTALLED IAW MM 52-11-13.201.  OPERATIONS GOOD.
